# SDR DALA2024081208049

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 81,426 hours, 31,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 2R DOOR EXIT SIGN FELL OFF WALL. CORRECTIVE ACTION: REATTACHED EXIT SIGN COVER AT 2R DOOR I/A/W B757 AMM 33-51. (6030930)
